# SDR CALA0700162

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 36,569 hours, 19,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072298
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD CARGO DOOR CUTOUT FORWARD FRAME WEB AT LOWER DOORSTOP FITTING, WL 160, S24R.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02.
